Research Group of Prof. Dr. D. Peterseim
Institute for Numerical Simulation
maximize


@article{Schedensack:2016*1,
  author = {{Schedensack}, M.},
  title = {A new discretization for $m$th-{L}aplace equations with
		  arbitrary polynomial degrees},
  year = {2016},
  month = july,
  annote = {journal,inspreprint},
  note = {Also available as INS Preprint No. 1528 and arXiv e-print
		  1512.06513},
  inspreprintnum = {1528},
  pdf = {http://peterseim.ins.uni-bonn.de/research/pub/INS1528_mLaplace_rev.pdf 1},
  eprint = {arXiv:1512.06513},
  journal = {SIAM J. Numer. Anal.},
  fjournal = {SIAM Journal on Numerical Analysis},
  volume = {54},
  number = {4},
  pages = {2138--2162},
  doi = {10.1137/15M1013651}
}